An extremal property of Chebyshev polynomials

Описание

Тип публикации: статья из журнала

Год издания: 2008

Идентификатор DOI: 10.1515/RJNAMM.2008.006

Ключевые слова: Mathematical models, Numerical methods, Polynomials, Absolute values, Real coefficients, Chebyshev approximation

Аннотация: It is proved that if f (x) is a polynomial of the degree not exceeding n with real coefficients, which satisfies the condition vertical bar f(x)vertical bar

Ссылки на полный текст

Издание

Журнал: RUSSIAN JOURNAL OF NUMERICAL ANALYSIS AND MATHEMATICAL MODELLING

Выпуск журнала: Vol. 23, Is. 1

Номера страниц: 89-95

ISSN журнала: 09276467

Место издания: BERLIN

Издатель: WALTER DE GRUYTER & CO

Авторы

Вхождение в базы данных